# SDR SWAA2022032909202

- Difficulty date: October 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,770 hours, 28,961 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING REAR SPAR; 9' I/B OF #6 FLAP TRACK; LOWER PANEL ATTACH PLATE IS CRACKED AT O/B FASTNER HOLE / RH WING REAR SPAR; 9' IB OF #6 FLAPTRACK LOWER PANEL ATTACH PLATE CRAKED AT OB FASTENER HOLE REMOVED CRACKED (PLATE) IAW SRM 51-40-02-0G-0 AND REPLACED WITH NEW (PLATE) IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG# 115A2781 REV B ATAG QT0042
